Alert archive / Ohio / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 147, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 12, 2025, 3:41 PM EDT for Erie County, Huron County, Ohio. It was in force for 34 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2025, 3:41 PM EDT (19:41 UTC)
- Expired
- Jul 12, 2025, 4:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Erie County, OH, Huron County, OH
The radar
The Cleveland radar (KCLE), 53 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 3:45 PM EDT | TSTM WND DMG | 3 Sw Berlin Heights, OH | Several large branches downed on Arlington Road between SR 113 and SR 61, with a diameter of around 18 to 24 inches. |
| Jul 12, 3:45 PM EDT | TSTM WND DMG | Huron, OH | Several trees across the road in Huron Township. Time was estimated by radar. |
| Jul 12, 3:49 PM EDT | TSTM WND DMG | Berlin Heights, OH | Several large tree branches down on Main street near Mill Street as well as near Bellamy Road. Diameter of branches were between 12 to 24 inches. |
| Jul 12, 3:56 PM EDT | TSTM WND DMG | 4 E Berlin Heights, OH | Large tree limb down in Florence Township. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 668 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted.
868
WUUS51 KCLE 121941
SVRCLE
OHC043-077-122015-
/O.NEW.KCLE.SV.W.0147.250712T1941Z-250712T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
341 PM EDT Sat Jul 12 2025
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Northeastern Huron County in north central Ohio...
Erie County in north central Ohio...
* Until 415 PM EDT.
* At 341 PM EDT, severe thunderstorms were located along a line
extending from near Sandusky to Northern Milan to near Norwalk,
moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Sandusky, Norwalk, Western Vermilion, Milan, Northern Milan,
Wakeman, Monroeville, Berlin Heights, Birmingham, Fairview Lanes,
and Sandusky South.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4141 8249 4145 8235 4122 8234 4120 8235
4118 8273 4150 8266
TIME...MOT...LOC 1941Z 257DEG 17KT 4144 8261 4131 8259 4123 8269
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn3 follow-up statements
339
WWUS51 KCLE 121956
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
356 PM EDT Sat Jul 12 2025
OHC043-077-122015-
/O.CON.KCLE.SV.W.0147.000000T0000Z-250712T2015Z/
Huron OH-Erie OH-
356 PM EDT Sat Jul 12 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHEASTERN HURON AND ERIE COUNTIES...
At 356 PM EDT, severe thunderstorms were located along a line
extending from 8 miles east of Sandusky to near Milan to Norwalk,
moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Norwalk, Western Vermilion, Wakeman, Berlin Heights, and Birmingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4145 8235 4126 8234 4124 8235 4121 8259
4144 8255 4141 8249
TIME...MOT...LOC 1956Z 257DEG 17KT 4145 8253 4132 8251 4124 8261
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn127
WWUS51 KCLE 122003
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
403 PM EDT Sat Jul 12 2025
OHC077-122013-
/O.CAN.KCLE.SV.W.0147.000000T0000Z-250712T2015Z/
Huron OH-
403 PM EDT Sat Jul 12 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HURON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4145 8235 4130 8234 4128 8235 4128 8250
4129 8253 4144 8255 4141 8249
TIME...MOT...LOC 2003Z 257DEG 17KT 4146 8249 4133 8247 4125 8257
$$
OHC043-122015-
/O.CON.KCLE.SV.W.0147.000000T0000Z-250712T2015Z/
Erie OH-
403 PM EDT Sat Jul 12 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR ERIE COUNTY...
At 403 PM EDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Western Vermilion to 6 miles
northwest of Wakeman to near Norwalk, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Western Vermilion, Berlin Heights, and Birmingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4145 8235 4130 8234 4128 8235 4128 8250
4129 8253 4144 8255 4141 8249
TIME...MOT...LOC 2003Z 257DEG 17KT 4146 8249 4133 8247 4125 8257
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn179
WWUS51 KCLE 122011
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
411 PM EDT Sat Jul 12 2025
OHC043-122021-
/O.EXP.KCLE.SV.W.0147.000000T0000Z-250712T2015Z/
Erie OH-
411 PM EDT Sat Jul 12 2025
...THE SEVERE THUNDERSTORM WARNING FOR ERIE COUNTY WILL EXPIRE AT 415
PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with these thunderstorms.
LAT...LON 4145 8235 4130 8234 4128 8235 4128 8250
4129 8253 4144 8255 4141 8249
TIME...MOT...LOC 2011Z 257DEG 17KT 4147 8246 4134 8244 4126 8254
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 1:55 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 12, 1:55 PM EDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 155 PM EDT Sat Jul 12 2025 .SYNOPSIS... A cold front approaches from the northwest tonight and crosses the area on Sunday. Weak high pressure builds in for Monday into Tuesday. A warm front lifts northeast across the region by Wednesday, followed by a cold front on Friday. && .NEAR TERM /THROUGH SUNDAY NIGHT/... Shower and storm potential ahead of a cold front that will cross on Sunday is the main focus for the near term period. We are also dealing with hot and humid conditions this afternoon ahead of and outside of any showers and storms, with temperatures in the lower 90s combining with dew points near or just above 70 to push peak heat index values into the mid to upper 90s. An old gravity wave is pushing across the I-75 corridor during the 1 PM hour and has sparked a loosely organized line of thunderstorms. There is an outflow boundary farther to the west, with a subtle wind shift and notable airmass change, nearing the IN/OH border which may act as a second trigger in Northwest OH a later this afternoon. Additional isolated to widely scattered showers and storms are developing ahead of this feature across central OH and lifting northeast. The line currently evolving across Northwest OH will likely progress east through early this evening. With weak shear and forcing, organization and intensity may eventually decrease with time if outflow starts running too far out ahead of the updrafts. The more isolated activity develop ahead of this feature will likely continue to work northeast, with an eventual decrease in intensity as it starts pushing into PA. Will also watch for renewed activity to develop over eastern Indiana/far Northwest OH, which would carry east-northwest into our Northwest OH counties into this evening. This may be aided by a shortwave evident over IL on satellite and water vapor this afternoon, adding a bit of forcing this evening across Northwest OH. The long story short is that the line currently pushing across the I-75 corridor in the 1 PM hour and activity lifting out of Central OH ahead of it will be the main feature to watch this afternoon/early evening. We'll also watch for additional activity to develop and spread into Northwest OH from the west/southwest into this evening, but with somewhat lower confidence given ongoing convection working over the airmass. POPs are highest across Northwest and North Central OH through this evening, with some windows of likely (60-70%) wording. POPs gradually decrease to the east but are mentioned in the forecast everywhere with 30-50% wording everywhere except for eastern portions of Erie/Crawford PA. A Slight Risk (level 2/5) for severe weather this afternoon and evening remains from the Storm Prediction Center from roughly Cleveland to Mt Vernon points west, with a Marginal Risk (level 1/5) east of there including all but eastern Erie and Crawford Co's in PA. The main concern today will be damaging winds from microbursts, owing to weak forcing/shear and poor mid-level lapse rates, offset by moderate CAPE (1500-2500 J/KG MLCAPE), well-mixed low-levels, fairly high PWATs, and decent DCAPE (800-1100 J/KG). Stronger pulse cells, or clusters that are associated with more organized cold pools, will be watched for this potential. Localized rain amounts of a quick 1-2" may cause isolated minor flooding in prone areas. Activity is expected to largely wane after sunset, though the cold front sagging in from the northwest and weak shortwave moving through the southern Great Lakes could keep some isolated activity going along the front overnight, especially as it moves over the warm waters of Lake Erie during the pre-dawn. Lows tonight will generally be in the low to mid 70s. The cold front continues progressing through on Sunday. This looks like a loosely organized frontal zone, with a couple of wind shifts and airmass changes. One such wind shift/airmass change will push southeast out of Northwest OH and off of Lake Erie in the morning and exit to our southeast during the early afternoon. This initial boundary may spark showers/storms over and downwind of Lake Erie early Sunday that gradually push inland through early afternoon, with coverage likely increasing across far eastern OH and inland Northwest PA before exiting. A secondary wind shift and airmass change will drop in from the northwest during the afternoon and exit during the evening, likely sparking at least isolated shower/storm development as it does so. Overall large scale forcing will be minimal on Sunday outside of the loose frontal boundary, with weak subsidence actually in place behind tonight's shortwave that will be departing to our east on Sunday. Still hang on to POPs of some sort outside of the Toledo area on Sunday, though did lower them some from prior forecasts and limited likely (60-70%) wording to extreme eastern OH and interior Northwest PA, with 50% or lower farther west. Concern for severe weather and locally heavy rainfall on Sunday is minimal at this point. Highs on Sunday will generally reach the low to mid 80s, with dew points hanging in the upper 60s and lower 70s until late day or evening. Isolated showers/storms may take until late Sunday evening to completely exit the Mt Vernon-Youngstown corridor, though a mainly dry night is otherwise expected. Lows will get into the 60s with dew points cooling several degrees as well. Some patchy valley fog could develop by early Monday as weak high pressure starts nosing in. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... A generally quiet Monday and Tuesday are expected with a decent amount of sunshine. Weak high pressure will slide across the southern Great Lakes and Upper Ohio Valley Monday into Tuesday as our front stalls south of the Ohio River. There may be just enough lingering moisture for weak CAPE to develop Monday afternoon, leading to a small pop-up shower/storm risk. Odds of rain in any given location are <20% so no mentionable POPs, but may need to monitor the Central Highlands region for a stray shower or storm Monday afternoon. Moisture begins returning on Tuesday, which should allow for some CAPE to develop during the afternoon, particularly across our southwestern counties. Forcing remains minimal as heights rise aloft, so kept POPs in the 10-20% range which won't get a forecast mention yet on "day 3". It will be warm Monday and Tuesday with highs on Monday generally in the mid-upper 80s with highs Tuesday dialing up a bit more, ranging from the mid 80s to around 90. Overnight lows should mainly dip into the 60s Monday night, with slightly warmer lows ranging from the upper 60s to lower 70s Tuesday night. Dew points will be more pleasant on Monday, generally in the low to mid 60s. Moisture increases slightly on Tuesday, though we should hold of the 70+ degree stuff for one more day... && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... Relatively unsettled weather is expected for the second half of the work week. Ridging will push into the area Tuesday into Wednesday before getting shunned to the south and southeast through the end of the week as troughing gradually builds into the upper Midwest and northern Great Lakes. A warm front will lift across the area late Tuesday night into Wednesday, with a cold front approaching on Thursday and likely crossing Thursday night or Friday. High pressure may try briefly sliding through on Saturday, though by then we're in a faster/more zonal pattern and model agreement isn't great, so confidence in specifics is low. Have chances for showers/storms on Wednesday, increasing to likely wording Thursday afternoon as the front approaches. POPs linger into Friday as the front pushes through. Saturday is currently favored to be rain-free across much of the area, though confidence isn't extremely high yet. It will turn very muggy starting Wednesday, with dew points likely breaching 70F on Wednesday and staying near or above 70F until the front crosses. Highs will reach the mid 80s to lower 90s Wednesday and Thursday, modulated by timing and coverage of any showers/storms. A return to more normal temperatures and lower humidity is expected behind the front into the start of next weekend. && .AVIATION /18Z Saturday THROUGH Thursday/... Mixed-bag of mainly VFR and IFR/LIFR this afternoon and evening, with non-VFR associated with lower vsbys from thunderstorms. A line of showers and thunderstorms across Northwest Ohio is expected to gradually push east through this afternoon, with its outflow potentially interacting with another area of developing showers and storms along the I-71 corridor. Thus, brief windows of tsra tempos are included at most sites except CAK/YNG/ERI where drier mid-level air and weaker dynamics should preclude any coverage higher than isolated. Gusty winds of 30 to 40 knots are possible with any storms impacting TAF sites through this evening. Otherwise, coverage of thunderstorms should diminish later this evening, though can't rule out some stray showers overnight. A cold front will move south through the area Sunday morning and afternoon, though think any shower/storm development should occur after 18Z, particularly across the southeast portion of the area. Winds are generally out of the south to southwest this afternoon, 10 to 15 knots with periodic gusts of 20 to 25 knots. Winds will weaken to less than 10 knots overnight, and gradually shift towards the west to northwest behind a cold front on Sunday, around 10 knots. Outlook...Non-VFR with patchy fog or low ceilings will be possible Sunday night and Monday night, especially for inland areas away from Lake Erie. Scattered showers and thunderstorms are once again expected Wednesday afternoon. && .MARINE... Southerly flow averaging around 10 knots expected today, becoming southwesterly tonight following the passage of a pre- frontal trough. Winds speeds should be in the 10-15 knot range tonight, though there are a few models that have winds briefly approaching 20 knots at times. Wind speeds improve on Sunday, becoming northwest on Sunday night after a cold front moves southeast across Lake Erie. High pressure builds in on Monday and Tuesday, with light and variable winds expected (aside from a weak lake breeze each afternoon). && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Sullivan NEAR TERM...Sullivan SHORT TERM...Sullivan LONG TERM...Sullivan AVIATION...Kahn MARINE...Saunders
Hazardous weather outlook, Jul 12, 3:25 AM EDT, 12 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 325 AM EDT Sat Jul 12 2025 OHZ003-006>014-017>023-027>033-036>038-047-089-130730- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore- 325 AM EDT Sat Jul 12 2025 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and tonight. Scattered showers and thunderstorms may move into the area today through tonight. Storms could reach strong to severe limits with damaging wind gusts being the main hazard. A hot and humid airmass will affect the region today. The combination of high heat and humidity will push heat index values into the 95 to 100 degree range. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>148-162>168-130730- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- 325 AM EDT Sat Jul 12 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Scattered showers and thunderstorms may move into the area today through tonight. Storms could reach strong to severe limits with damaging wind gusts being the main hazard. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001>003-130730- Northern Erie-Southern Erie-Crawford- 325 AM EDT Sat Jul 12 2025 This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. A hot and humid airmass will affect the region today. The combination of high heat and humidity will push heat index values into the 95 to 100 degree range. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-149-169-130730- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Conneaut OH to Ripley NY- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 325 AM EDT Sat Jul 12 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 12, 1:56 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Cleveland OH
156 PM EDT Sat Jul 12 2025
OHZ017-121845-
Hancock OH-
156 PM EDT Sat Jul 12 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN HANCOCK COUNTY THROUGH
245 PM EDT...
At 156 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pandora to near Ada to near Waynesfield.
Movement was east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bluffton, Arlington, Rawson, Vanlue, Mount Blanchard, Jenera, Mount
Cory, and Williamstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4098 8388 4100 8342 4099 8346 4095 8346
4095 8348 4091 8348 4090 8351 4084 8351
4082 8352 4082 8388
TIME...MOT...LOC 1756Z 263DEG 18KT 4097 8388 4081 8384 4067 8397
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jul 12, 2:10 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Cleveland OH
210 PM EDT Sat Jul 12 2025
OHZ010-019-030-121900-
Huron OH-Lorain OH-Ashland OH-
210 PM EDT Sat Jul 12 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN HURON...NORTHWESTERN
ASHLAND AND SOUTHWESTERN LORAIN COUNTIES THROUGH 300 PM EDT...
At 209 PM EDT, Doppler radar was tracking a strong thunderstorm near
Plymouth, or 14 miles south of Norwalk, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wellington, New London, Plymouth, Wakeman, Oberlin, Lagrange,
Pittsfield, Greenwich, North Fairfield, Kipton, and Rochester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4100 8267 4103 8271 4128 8246 4130 8220
4120 8207 4099 8242
TIME...MOT...LOC 1809Z 222DEG 24KT 4103 8256
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jul 12, 2:46 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Cleveland OH
246 PM EDT Sat Jul 12 2025
OHZ017-018-027-121930-
Seneca OH-Wyandot OH-Hancock OH-
246 PM EDT Sat Jul 12 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SENECA...WYANDOT
AND SOUTHERN HANCOCK COUNTIES THROUGH 330 PM EDT...
At 246 PM EDT, Doppler radar was tracking a strong thunderstorm near
Forest, or 13 miles south of Findlay, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Upper Sandusky, Forest, Arlington, Sycamore, Vanlue, New Riegel,
Carey, Mount Blanchard, Wharton, Jenera, Kirby, and Williamstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4088 8387 4109 8342 4099 8313 4097 8311
4088 8312 4070 8349 4082 8351 4082 8388
TIME...MOT...LOC 1846Z 235DEG 21KT 4085 8357
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KahnSpecial weather statement, Jul 12, 3:03 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Cleveland OH
303 PM EDT Sat Jul 12 2025
OHZ029>031-038-121945-
Holmes OH-Richland OH-Wayne OH-Ashland OH-
303 PM EDT Sat Jul 12 2025
...STRONG THUNDERSTORMS WILL IMPACT EASTERN RICHLAND...ASHLAND...
SOUTHWESTERN WAYNE AND NORTHWESTERN HOLMES COUNTIES THROUGH 345 PM
EDT...
At 303 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Mansfield to near Hayesville
to 7 miles northwest of Danville. Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ashland, Loudonville, Shreve, Hayesville, Savannah, Polk,
Perrysville, Jeromesville, Bailey Lakes, Congress, Mifflin, Rowsburg,
Mohicanville, Nankin, Reedsburg, and Olivesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4055 8239 4069 8239 4086 8249 4103 8228
4091 8203 4066 8202 4057 8222
TIME...MOT...LOC 1903Z 233DEG 16KT 4086 8249 4074 8233 4053 8236
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jul 12, 3:30 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
330 PM EDT Sat Jul 12 2025
OHZ009-019-122015-
Huron OH-Erie OH-
330 PM EDT Sat Jul 12 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN HURON AND ERIE COUNTIES
THROUGH 415 PM EDT...
At 330 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sandusky to near Northern Milan to 7 miles
north of Willard. Movement was east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sandusky, Norwalk, Western Vermilion, Milan, Northern Milan, Wakeman,
Monroeville, Berlin Heights, Bloomingville, Sandusky South,
Birmingham, and Fairview Lanes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4148 8268 4146 8270 4142 8262 4138 8250
4138 8246 4143 8235 4120 8234 4116 8283
4132 8273 4146 8272 4149 8269
TIME...MOT...LOC 1930Z 258DEG 21KT 4145 8265 4133 8262 4116 8276
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KahnLocal storm report, Jul 12, 3:32 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
332 PM EDT Sat Jul 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM Tstm Wnd Dmg Mifflin 40.77N 82.37W
07/12/2025 Ashland OH Emergency Mngr
Trees down with two power poles and wires
down on State Route 430 at the entrance to
Charles Mills Lake Park. Time estimate via
radar.
&&
KECThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 1:32 AM EDT | Special Marine Warning | CLE | 28 min | |
| Jul 12, 12:35 PM EDT | Special Weather Statement | CLE | Lucas | 40 min |
| Jul 12, 12:41 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 49 min |
| Jul 12, 1:46 PM EDT | Special Weather Statement | CLE | Crawford | 44 min |
| Jul 12, 1:56 PM EDT | Special Weather Statement | CLE | Hancock | 49 min |
| Jul 12, 2:10 PM EDT | Special Weather Statement | CLE | Huron | 50 min |
| Jul 12, 2:46 PM EDT | Special Weather Statement | CLE | Wyandot | 44 min |
| Jul 12, 3:03 PM EDT | Special Weather Statement | CLE | Ashland | 42 min |
| Jul 12, 3:25 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina, Wayne | 50 min |
| Jul 12, 3:30 PM EDT | Special Weather Statement | CLE | Erie | 45 min |
| Jul 12, 3:43 PM EDT | Special Marine Warning | CLE | 72 min | |
| Jul 12, 3:46 PM EDT | Special Weather Statement | CLE | Holmes | 44 min |
| Jul 12, 4:10 PM EDT | Special Weather Statement | CLE | Lorain | 50 min |
| Jul 12, 4:18 PM EDT | Special Marine Warning | CLE | 55 min | |
| Jul 12, 4:21 PM EDT | Special Weather Statement | CLE | Marion, Morrow | 39 min |
| Jul 12, 4:52 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Knox, Marion, Morrow, Richland | 38 min |
| Jul 12, 5:36 PM EDT | Special Marine Warning | CLE | 84 min | |
| Jul 12, 5:44 PM EDT | Special Weather Statement | CLE | Wood | 46 min |
| Jul 12, 6:14 PM EDT | Special Weather Statement | CLE | Crawford, Marion, Morrow | 46 min |
| Jul 12, 6:41 PM EDT | Special Weather Statement | CLE | Sandusky, Seneca | 49 min |
| Jul 12, 7:09 PM EDT | Special Weather Statement | CLE | Wyandot | 51 min |
| Jul 12, 7:58 PM EDT | Special Weather Statement | CLE | Marion, Wyandot | 47 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.